Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 178483, 9 pages
http://dx.doi.org/10.1155/2011/178483
Research Article

More on Three-Dimensional Systems of Rational Difference Equations

School of Mathematics and Information Sciences, North China University of Water Resources and Electric Power, Henan, Zhengzhou 450045, China

Received 6 June 2011; Accepted 24 September 2011

Academic Editor: Ibrahim Yalcinkaya

Copyright © 2011 Liu Keying et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Liu Keying, Zhao Zhongjian, Li Xiaorui, and Li Peng, “More on Three-Dimensional Systems of Rational Difference Equations,” Discrete Dynamics in Nature and Society, vol. 2011, Article ID 178483, 9 pages, 2011. doi:10.1155/2011/178483